# SDR MEX2003164

- Difficulty date: May 8, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: XATXC
- Make and model: Doug MD-88
- Aircraft serial: 49389
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034233901
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO LOSS OF FLIGHT DIRECTOR BUS.  THE DFGC BRAKERS WERE RESET AND THE CODE FAIL INDICATES CADC NR 1 AND LEADING ANGLE TRANSMITTOR NR 1 DAMAGED.  THE DFGC NR 1 WAS REPLACED IAW MM 22-01-01.  DURING OVERNIGHT SERVICE BOTH DFGC WERE TESTED IAW MM 22-01-03, ALL CORRECT.
